# SDR R61A2021081000624

- Difficulty date: July 23, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 44,882 hours, 28,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Panel
- Part number: 17066065001
- Condition: Corroded
- Location: Frm 85 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 FR85 BTWN STR 27R-28R SHEAR CLIP FOUND CORRODED. REPLACED SHEAR CLIP PN 170-66065-001 IAW SRM 51-41-01, 51-41-02. SEE AAR NRC#4500934-2000-0120 FOR DETAILS OF WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
